On the symmetry and exact solutions of a certain transport equation

Authors

  • R. O. Popovich

Abstract

Both the Lie andQ-conditional symmetry of a certain linear transport equation are studied and classes of its exact solutions are obtained.

Published

25.01.1995

Issue

Section

Short communications

How to Cite

Popovich, R. O. “On the Symmetry and Exact Solutions of a Certain Transport Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 121–125, https://umj.imath.kiev.ua/index.php/umj/article/view/5392.